MAUDE Adverse Event Report: MEDTRONIC, INC LAUNCHER 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC, INC LAUNCHER 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS
Catalog Number LA6JR40
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Increased Respiratory Rate (2486)
Date of Event 07/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Two launcher guide catheters were intended to be used during a procedure.No damage was noted to packaging.The device was removed from the packaging as per ifu with issues noted.It was reported that the devices were kinked at the proximal end of the catheter prior to removal from the packaging.It was later confirmed that when the devices were introduced into the patient they did not flow normally and when removed from the patient they were noted to be damaged.No patient injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
LAUNCHER 6F GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key8988043
Report Number1220452-2019-00123
Device Sequence Number14175900
Product Code DQY
UDI-Device Identifier00613994817778
UDI-Public00613994817778
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K132673
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2020
Device Catalogue NumberLA6JR40
Device Lot Number0009352595
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer10/09/2019
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight76